New York Journal of Mathematics
Volume 29 (2023), 193-202


Nikolaos Chalmoukis

A note on simply interpolating sequences for the Dirichlet space

view    print

Published: February 12, 2023.
Keywords: Reproducing kernel Hilbert spaces, Interpolating sequences, Carleson measures, Weak separation, Grammian, Dirichlet space, Complete Nevanlinna Pick property.
Subject [2010]: 30E05; 30H25; 30J99.

We study simply interpolating sequences for the Dirichlet space in the unit disc. In particular we are interested in comparing three different sufficient conditions for simply interpolating sequences. The first one is the the so called one box condition, the second is the column bounded property for the associated Grammian matrix and the third one is a restricted version of the one box condition introduced by Bishop and, independently, by Marshall and Sundberg. We prove that the one box condition implies the column bounded property which in turn implies the restricted one box condition of Bishop-Marshall-Sundberg, and we give two counterexamples which show that the reverse implications fail even for weakly separated sequences.


This research was supported by the Ministry of Science and Higher Education of the Russian Federation, agreement No. 075-15-2019-1619.

Author information

Nikolaos Chalmoukis:
Fachrichtung Mathematik
Universitat des Saarlandes
66123 Saarbrucken, Germany